MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION POLARIS LOOP; STENT, URETERAL

BOSTON SCIENTIFIC CORPORATION POLARIS LOOP; STENT, URETERAL
Model Number M0061552320
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the procedure, the doctor was about to place the dj inside the patient's body, but after the placement, he found that the coil at the end was broken.The procedure was completed with another of the same device.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0501 captures the reportable event of coil detachment of device or device component, inside the patient.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0501 captures the reportable investigation results of coil detachment of device or device component, inside the patient.Block h11: the polaris loop was returned for analysis.The reported event of coil detachment of device or device component will be confirmed.During visual and magnification inspection, it was found that both loops were detached, not fully.The suture did not return assembled in the device, indicating it might have been removed.The retrieval line may be removed before placement at the physician's discretion.If the retrieval line gets entangled in the loops and is removed without being gently, the stent can get detached during procedure affecting the performance of the device.Therefore, all compiled information on this investigation determines that the most probable cause is adverse event related to procedure since the adverse event occurred during the procedure and the device had no influence on the event.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0501 captures the reportable investigation results of coil detachment of device or device component, inside the patient.Correction to block b5.The polaris loop ureteral stent coil was clarified to be detached that occurred outside the patient.Therefore, this determined that the event no longer meets reporting criteria.This event is now considered non-reportable.
 
Event or Problem Description
It was reported that during the ureteroscopic lithotripsy procedure, the physician was about to place the polaris loop ureteral stent inside the patient's body, but after the placement, he found that the coil at the end was broken.The procedure was completed with another of the same device and the patient condition after the procedure was good.

Brand Name
POLARIS LOOP
Common Device Name
STENT, URETERAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key21971951
Report Number2124215-2025-27692
Device Sequence Number8692036
Product Code FAD
UDI-Device Identifier08714729421085
UDI-Public(01)08714729421085(17)260801(10)32136115
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K030503
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/01/2026
Device Model NumberM0061552320
Device Catalogue NumberM0061552320
Device Lot Number0032136115
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2025
Supplement Date Received by Manufacturer06/05/2025
08/06/2025
Initial Report FDA Received Date05/06/2025
Supplement Report FDA Received Date06/30/2025
08/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown